MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25030W
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure, two resolute onyx rx coronary drug eluting stents were implanted to treat a mildly tortuous, moderately calcified lesion located in the mid right coronary artery (rca) and circumflex (cx) artery.The device was inspected with no issues noted.Negative prep was performed with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that the two resolute onyx stents were two weeks expired when implanted into the patient.The patient was reported to be alive with no injury.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10073974
Report Number9612164-2020-01914
Device Sequence Number2718878
Product Code NIQ
UDI-Device Identifier00643169602366
UDI-Public00643169602366
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2020
Device Model NumberRONYX25030W
Device Catalogue NumberRONYX25030W
Device Lot Number0009130302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1